# SDR AALA202106049005

- Difficulty date: June 3, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 19,412 hours, 7,564 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517717
- Part serial: A15558
- Condition: Out Of Alignment
- Location: Pax Door
- Part time: 45,762 hours, 18,934 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 832 SLIDE SAFETY PIN HOLE WAS FOUND MISALIGNED.REPLACED SLIDE PER EO 2518E234-001.
